American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Clinton P. Curry, John C. Mayer and E. D. Tymchatyn. Characterizing indecomposable plane continua from their complements. Proc. Amer. Math. Soc. 136 (2008) 4045-4055. MR 2425746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy. Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008) 2515-2520. MR 2390521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information   
View Article: PDF

[35] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Boaz Tsaban. $o$-bounded groups and other topological groups with strong combinatorial properties. Proc. Amer. Math. Soc. 134 (2006) 881-891. MR 2180906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[39] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jan Kiwi. Wandering orbit portraits. Trans. Amer. Math. Soc. 354 (2002) 1473-1485. MR 1873015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 41 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia